# SDR ASAA2015032511094

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,613 hours, 9,886 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA050128L
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,710 hours, 8,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ENGINE CHECK, OBSERVED FUEL UNDER NR 1 ENGINE.  ACFT GROUNDED. RAN NR 1 ENGINE FOR APPROXIMATLELY 10 MINUETS FOUND LEAK TO BE AT 14 DROPS A MINUTE.  RUNNING AT IDLE. FOUND FUEL COMING FROM FUEL PUMP DRAIN.  FOUND TO BE WITHIN LIMITS BUT WILL REQUIRE CHANGE WITHIN 75 CYCLES REF AMM 71-71-00-200-801-F00.  REMOVED FUEL PUMP PACKAGE IAW MM 73-11-01-000-801. INSTALLED FUEL PUMP PACKAGE IAW MM 73-11-01-400-801.  LEAK AND OPS CHECK OK.  OPS TESTS & LEAK CKS GOOD.
